RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 4, Pages 132–145 (Mi vuu408)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Turnpike processes of control systems on smooth manifolds

E. L. Tonkovab

a Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia

Abstract: We consider the so-called standard control systems. These are systems of differential equations defined on smooth manifolds of finite dimension that are uniformly continuous and time-bound on the real axis and locally Lipschitz in the phase variables. In addition, we assume that the compact set is given, which defines geometric constraints on the admissible controls and moreover, the non-degeneracy condition holds. This condition means that for each point of the phase manifold and for all times there exists a control such that the value of vector field is contained in the Euclidean space that is tangent to the phase manifold at a given point.
Using the modified method of the Lyapunov function and constructing omega-limit set of the corresponding dynamical system of shifts, we give propositions about the existence of admissible control processes that are bounded on the positive semiaxis, and the assertion of uniform local controllability of the corresponding turnpike process.

Keywords: turnpike processes, manifolds of finite dimension, uniform local controllability, omega-limit sets, Lyapunov functions.

Full text: PDF file (298 kB)
References: PDF file   HTML file
UDC: 515.163.1+517.977.1
MSC: 34A26, 34H05, 34A60
Received: 30.11.2013

Citation: E. L. Tonkov, “Turnpike processes of control systems on smooth manifolds”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 4, 132–145

Citation in format AMSBIB
\Bibitem{Ton13}
\by E.~L.~Tonkov
\paper Turnpike processes of control systems on smooth manifolds
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 4
\pages 132--145
\mathnet{http://mi.mathnet.ru/vuu408}


Linking options:
  • http://mi.mathnet.ru/eng/vuu408
  • http://mi.mathnet.ru/eng/vuu/y2013/i4/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Tonkov, “Barbashin and Krasovskii's asymptotic stability theorem in application to control systems on smooth manifolds”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 208–221  mathnet  crossref  mathscinet  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:159
    Full text:75
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020